# SDR USAA2014091900004

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 39,417 hours, 23,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER LIGHT COVER AT AFT GALLEY MISSING.  REPLACED EMER LIGHT COVER AT AFT GALLEY IAW AMM 33-51-18.
